MathSciNet Relay Station
MathSciNet bibliographic data
MR986814 32G10 (14B10 14D15 14H15 32C45)
Greuel, Gert-Martin; Karras, Ulrich Families of varieties with prescribed singularities. Compositio Math. 69 (1989), no. 1, 83–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement